# SDR YENA2018080610305

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 45,410 hours, 15,907 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT SMELLED BURNING RUBBER AROUND ROW 5.   TROUBLESHOT IAW AMM 24-00-00-810-823A,  NO FAULT FOUND,  RAN ENGINE WITH EACH PACK,  NO ODOR PRESENT.   PERFORMED AN ELECTRICAL ODOR SYSTEM INTEGRITY CHECK IAW LTV AMM 44-20-000-210-803. ALL OPS NORMAL.
